# SDR C2XA11TY022

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 20,996 hours, 16,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT1037
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FLOOR PROXIMITY EMERGENCY LIGHT STRIP INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11.
